# SDR COMA0260004

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 14,391 hours, 13,413 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Location: Aft Equip Bay
- Part time: 14,391 hours, 13,413 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACK.REPAIRED DAMAGE IN ACCORDANCE WITH CANADAIR REO 601-53-61-345.
